Alert archive / Arkansas / Flash Flood Warnings in 2021
Flash Flood Warning 107, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Jul 1, 2021, 6:23 PM CDT for White County, Woodruff County, Arkansas. It was in force for 101 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2021, 6:23 PM CDT (23:23 UTC)
- Expired
- Jul 1, 2021, 8:04 PM CDT
- In force
- 101 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
Counties White County, AR, Woodruff County, AR
The radar
The Little Rock radar (KLZK), 79 km from the middle of the area, began a volume at 23:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 11.4 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 808 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 949 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
460
WGUS54 KLZK 012323
FFWLZK
ARC145-147-020200-
/O.NEW.KLZK.FF.W.0107.210701T2323Z-210702T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Little Rock AR
623 PM CDT Thu Jul 1 2021
The National Weather Service in Little Rock has issued a
* Flash Flood Warning for...
East Central White County in central Arkansas...
West Central Woodruff County in eastern Arkansas...
* Until 900 PM CDT.
* At 623 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen in an area from Bald Knob to Worden over the past
hour. Additional heavy rainfall is expected...and as a result...
flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Searcy, Bald Knob, Judsonia, Hurricane Lake WMA, Worden, Plainview
in White County and Gregory.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3537 9166 3534 9159 3531 9151 3527 9141
3524 9133 3521 9129 3516 9130 3513 9134
3515 9143 3518 9150 3522 9159 3525 9166
3527 9173 3529 9178 3531 9179 3533 9178
3533 9176 3533 9169
FLASH FLOOD...RADAR INDICATED
$$
621 follow-up statement
319
WGUS74 KLZK 020104
FFSLZK
Flash Flood Statement
National Weather Service Little Rock AR
804 PM CDT Thu Jul 1 2021
ARC145-147-020114-
/O.CAN.KLZK.FF.W.0107.000000T0000Z-210702T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
White AR-Woodruff AR-
804 PM CDT Thu Jul 1 2021
...FLASH FLOOD WARNING IS CANCELLED FOR EAST CENTRAL WHITE AND WEST
CENTRAL WOODRUFF COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
LAT...LON 3537 9166 3534 9159 3531 9151 3527 9141
3524 9133 3521 9129 3516 9130 3513 9134
3515 9143 3518 9150 3522 9159 3525 9166
3527 9173 3529 9178 3531 9179 3533 9178
3533 9176 3533 9169
$$
62What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 2:57 PM CDT, 3 hours 26 minutes earlier.
Area forecast discussion, Jul 1, 2:57 PM CDT, 3 hours 26 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 257 PM CDT Thu Jul 1 2021 .SHORT TERM...Today Through Saturday Mosaic radar imagery shows good convective coverage across much of the area this afternoon with multiple broken bands of thunderstorms over northern, central, and eastern sections. Through the remainder of the afternoon and evening, do expect convection to slowly sink south with gradually decreasing coverage across the north overnight. High surface-based CAPE (values of 2000 to 3000 J/kg or greater) coupled with precipitable water values in excess of 2 inches will support beefy cores and very efficient rain production. The overall progressive nature of this system and recovery from the last round of heavy rain suggest no widespread flood threat; however, localized flooding will certainly be possible, especially where cells stall or train. A much-anticipated frontal boundary will begin working into the area from the north by Friday. This will help focus additional convection across the area through afternoon and early evening, primarily for the southwestern two-thirds of the state. Heavy rain will be likely again in storms, but the overall flood threat will remain localized and rain should end over southern AR by late Friday night into early Saturday morning. While high temperatures will be suppressed by several degrees Friday (values in the upper 70s to upper 80s), dewpoint temperatures won't fall significantly until after peak heating. This will make for a very pleasant night as air temperatures settle into the upper 50s north to mid/upper 60s elsewhere by Saturday morning. Beautiful weather is anticipated Saturday with highs mainly in the 80s and sunny skies. && .LONG TERM...Saturday Night Through Thursday By this weekend, an upper level ridge and surface high pressure will be in place, from the north-central, central, and towards the southern US. The ridge will break down over the weekend and surface high pressure will shift eastward. Return flow early in the weekend will begin to bring back warmer air and moisture to the region. Diurnally-driven rain chances will increase each day through next week, with the increasing PWAT values and an approaching upper level trough. This upper level trough will increase in amplitude as it moves from the central Plains Tuesday through the end of the week. Another thing to watch will be the tropical storm moving towards the eastern GoM by early next week. Will continue to observe the trends in these features and make adjustments as necessary. High temperatures through the period will be in the mid 80s to lower 90s. Lows will be in the mid to upper 60s early in the period, increasing to the lower to mid 70s mid to late next week. && .PRELIMINARY POINT TEMPS/POPS... Batesville AR 70 86 61 85 / 70 10 0 0 Camden AR 72 87 65 89 / 60 70 10 0 Harrison AR 68 82 59 81 / 40 10 0 0 Hot Springs AR 72 85 64 87 / 50 50 10 0 Little Rock AR 72 86 64 85 / 50 20 0 0 Monticello AR 73 85 65 86 / 60 70 10 0 Mount Ida AR 70 85 63 86 / 50 50 10 0 Mountain Home AR 68 83 60 83 / 40 0 0 0 Newport AR 72 85 63 84 / 70 10 0 0 Pine Bluff AR 73 87 65 86 / 60 50 0 0 Russellville AR 72 87 64 87 / 50 30 0 0 Searcy AR 71 86 62 85 / 50 10 0 0 Stuttgart AR 74 87 64 85 / 60 30 0 0 && .LZK Watches/Warnings/Advisories...NONE. && Short Term...DTC / Long Term...SHELTON
Hazardous weather outlook, Jul 1, 3:25 AM CDT, 14 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 325 AM CDT Thu Jul 1 2021 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-021000- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 325 AM CDT Thu Jul 1 2021 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Showers and thunderstorms will become widespread across much of the state Thursday and Thursday night. While severe weather chances remain low, some storms could produce locally heavy rainfall and gusty winds. Heat indices across southern Arkansas could approach or exceed 100 degrees in some locations Thursday afternoon. .DAYS TWO THROUGH SEVEN...Friday Through Wednesday Widespread showers and thunderstorms will persist across roughly the southern half of the state on Friday. Severe weather chances will remain low, but a few storms could produce locally heavy rainfall and gusty winds. After a mostly dry weekend, isolated to scattered thunderstorms are back in the forecast Monday and Tuesday. .Spotter Information Statement... Spotter Activation Will Not Be Needed && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 67
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 5:50 PM CDT | Flash Flood Warning | LZK | Cleburne, White | 2 hr |
Nearby
Flash Flood Warnings in Arkansas, 2021Every flash flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.